# SDR DALA2022033102172

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 52,286 hours, 26,724 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 - RT MLG ACTUATOR INBD ATTACH , CORROSION PITTING AROUND THE BUSHING IN THE ATTACH FITTING LUG CORRECTIVE ACTION: ACCOMPLISHED ANCHORAGE FITTING BUSHING REPAIR PER A319 SRM 57-26-13 (2177425)
